List of citations in Numdam for : Algebraic cycles, Chow varieties, and Lawson homology

Compositio Mathematica, Volume 77 (1991) no. 1, p. 55-93

Friedlander, Eric M.

Annales de l'Institut Fourier, Volume 50 (2000) no. 4, p. 1073-1098

Friedlander, Eric M.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 33 (2000) no. 1, p. 57-79

Guerra, Lucio

Rendiconti del Seminario Matematico della Università di Padova, Volume 95  (1996), p. 127-142

Friedlander, Eric M.

Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 28 (1995) no. 3, p. 317-343

Friedlander, Eric M.; Mazur, Barry

Annales de l'Institut Fourier, Volume 44 (1994) no. 3, p. 703-727

Lima-Filho, Paulo

Compositio Mathematica, Volume 84 (1992) no. 1, p. 1-23